# SDR SWIA200515871

- Difficulty date: November 10, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 24,515 hours, 34,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 2220287
- Condition: Discharged
- Location: Emergency Light
- Part time: 2,327 hours, 3,339 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS, 4 LIGHTS INOP, FIRST 2 RED, FIRST 2 WHITE LIGHTS.   REPLACED FWD ELBP.  OPERATIONAL CHECK GOOD.
